Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Michael Aschbacher
Title: 3-Transposition groups
Additional book information: Cambridge University Press, 1997, 260+vii pp., ISBN 0-521-57196-0, $49.94

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Jonathan I. Hall
Affiliation: Michigan State University
Email: jhall@math.msu.edu
Journal: Bull. Amer. Math. Soc. 35 (1998), 161-169
DOI: https://doi.org/10.1090/S0273-0979-98-00741-1
Keywords: Sporadic groups, finite simple groups, $3$-transposition groups
Review copyright: © Copyright 1998 American Mathematical Society